# SDR UIEA2018102502344

- Difficulty date: October 18, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 77,769 hours, 16,392 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 13A0601
- Part serial: 21850
- Condition: Not Reported
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN AIRCRAFT BATTERY NEEDS REPLACEMENT. R&R AIRCRAFT MAIN BATTERY IAW 24-31-01. OPS CHECK NORMAL.
